# SDR ASOA20120222006

- Difficulty date: February 16, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 927
- Aircraft time: 14,138 hours, 9,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525422003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LAVATORY FLOOR SILL CORRODED AT FRM 61 CARBON BEAM.  REPLACED FLOOR SILL AT FRM 61.
